# SDR 2007UALA01192

- Difficulty date: April 15, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BAR IN FRONT OF THE K-LAV IS INOPERATIVE.  [SUP 4-24-07]  REPLACED EEL LIGHT AND OPS CHECK GOOD PER MM 33-51-96 ON NON ROUTINE Z2494N.
